Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Strong connectedness of the invertibles in a finite subdiagonal algebra

Authors: Michael Marsalli and Graeme West
Journal: Proc. Amer. Math. Soc. 128 (2000), 2967-2972
MSC (2000): Primary 46L52
Published electronically: April 7, 2000
MathSciNet review: 1670403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


Suppose $H^\infty$ is a finite, subdiagonal subalgebra of a von Neumann algebra. We show that the invertible group of $H^\infty$ is strongly connected.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L52

Retrieve articles in all journals with MSC (2000): 46L52

Additional Information

Michael Marsalli
Affiliation: Department of Mathematics, Campus Box 4520, Illinois State University, Normal, Illinois 61790-4520

Graeme West
Affiliation: Department of Mathematics, University of the Witwatersrand, 2050 WITS, South Africa

PII: S 0002-9939(00)05388-0
Keywords: von Neumann algebra, finite subdiagonal algebras
Received by editor(s): June 15, 1998
Received by editor(s) in revised form: November 22, 1998
Published electronically: April 7, 2000
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society